Medical Questions > Conditions and Diseases > Stomach, Ulcers, Gastric Bypass Forum

Stomach pain after energy drink

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
hi, well today i drank 2 small bottles of an energy drink called 5-hour energy shots, and ever since my stomach was hurting. I recognized the symptoms: pain, feeling full quick and slight nausea. I visited websites telling me what to do. so should i simply follow the website's recomendations (which were to avoid a list of foods, such as peppers, acids, caffiene, and soo on) or ask my mom (yes, i am young, not an adult) to bring me to the doctor. I heard of several medications, but i cant buy them without a prescription. please, help me! the pain isnt improving...
Did you find this post helpful?
|

User Profile
replied September 3rd, 2009
Extremely eHealthy
It sounds as you have an irritation and inflammation of your stomach lining known as gastritis.
Energetic drinks can trigger this condition due to high levels of caffeine.
Antacids containing aluminum and magnesium can help relieve symptoms of gastritis by neutralizing gastric acids. These agents are inexpensive and safe.

However, it is a good idea to get checked by your physician!
|
Did you find this post helpful?

replied September 3rd, 2009
thanks so much! ill check with my physician
|
Did you find this post helpful?

User Profile
replied September 4th, 2009
Extremely eHealthy
Get well soon!
|
Did you find this post helpful?